Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red spots and itching all over body. Can acidity cause it?

i m getting itching on my body. It had happened 2 years back... i used to get red spots all over my body wid itching... n i m scared it might come back... i guess its coz of acidity.... At the begining it sstarts on the palms. and later it gets on all over the body. i can see red spots on my palms from inside. please let me know how to kill it before it becomes strong
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  802
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
It seems you could be having urticaria. Urticaria presents as itchy rashes over the body that are evanscent in nature. In most of the cases no underlying cause could be elicited. Treatment involves intake of oral antihistamines for period varying from a week to months. If severe oral steroids might be required too.
When you get the lesions, contact a doctor near by.
Take care
Answered: Wed, 24 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor